Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Vasograin Side Effects..

Hi, I m 30 years old and suffering from Migrane from 10th grade. I have under gone many treatement for migrane and completed many courses of the tablets prescribed by the physician. Now currently i m on Topmac 100Mg and take Vasograin whenever i get the headache. Please let me know the side effects of these drugs and suggest few natural remedy to avoid / cure it completely ..
Fri, 25 Mar 2011
Report Abuse
  User's Response
Hi
Did you get diagnosed that your headaches are actually migraine??
Anyways Vasograin is not recommended these days due to several side effects like Cardiovascular and risks of Stroke. There are better medicines available than Topmac.
Yes you can avoid them by noticing what triggers your headaches for example light , noise , etc. and avoid it.
Take proper sleep and avoid stress.
And stop taking age old medicines when better options are available.
Contact me anytime at my email drpuneetsekhon@gmail.com
good luck!!!!!
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Stroke


Loading Online Doctors....
Vasograin Side Effects..

Hi Did you get diagnosed that your headaches are actually migraine?? Anyways Vasograin is not recommended these days due to several side effects like Cardiovascular and risks of Stroke. There are better medicines available than Topmac. Yes you can avoid them by noticing what triggers your headaches for example light , noise , etc. and avoid it. Take proper sleep and avoid stress. And stop taking age old medicines when better options are available. Contact me anytime at my email drpuneetsekhon@gmail.com good luck!!!!!